# SDR FDEA201304160794

- Difficulty date: April 16, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,509 hours, 17,737 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103311
- Condition: Gouged
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR CUTOUT, BS 1681 S11R, FRAME INBD FLANGE GOUGED.  COMPLIED WITH EA F-5310-T0300766 GOUGE WAS OUT OF LIMITS IAW SRM 51-60-15, PG 105, DETAIL 4. CAT "B" MAJOR REPAIR.
